CureZone   Log On   Join
Re: a professional opinion
 
helpmenow Views: 1,290
Published: 16 years ago
 
This is a reply to # 763,926

Re: a professional opinion


i dont know because it all started with prostitis then i took Antibiotics and thats when it started, i thought it was a side effect from the medication but i read tons of stuff and obviously its from the Antibiotics and probably the poor diet and the heavy drinking i was doing while taking the doxycycline and cipro.....because i had no idea. i did all the candida questionares and did that saliva test about 5 times and the second i spit in the water in the morning it immediately starts sinking and making those legs they said it would do. i also have almost no sex drive which really sucks
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.com

2.688 sec, (1)